| Model Number |
LOGIC CR TIB INSERT STD, SZ 1, 9MM |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
02/02/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient, initial right knee implanted on (b)(6) 2015, underwent a revision procedure on (b)(6) 2023, approximately 7 years 3 months post the initial procedure due to pain.The bone scan and mri did not show much per the surgeon¿s pa.Poly exchanged.Some wear and possible oxidation were noted on the medial side of the insert.A more constrained 9 crc was implanted.There were no complications.The patient was last known to be in stable condition.Explants not available for return.No further information.
Additional Manufacturer Narrative
Prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer,metal,polymer.Concomitant medical products:¿ (b)(4) 02-010-03-0310 - logic cr femoral cem, right, sz 1, (b)(4) 02-012-45-1010 - lgc tibial fit tray cem sz 1f / 1t, (b)(4) 200-02-32 - three peg patella 32mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
H3: the reason for the revision in (b)(4) cannot be confirmed from the information provided, but may be due to prosthesis wear as reported, patient conditions, or inclusion of the polyethylene in the packaging recall.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision cannot be confirmed from the information provided, but may be due to prosthesis wear as reported, patient conditions, or inclusion of the polyethylene in the packaging recall.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.